2019
Том 71
№ 5

All Issues

Gudivok P. M.

Articles: 9
Article (Russian)

Matrix Representations of Finite $p$-Groups over Commutative Local Rings of Characteristic $p^s$

Gudivok P. M., Pogorilyak E. Y.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 6. - pp. 764-770

We determine in what cases the problem of description of nonequivalent matrix representations of a finite $p$-group over a commutative local ring of characteristic $p^s$ is wild.

Article (Russian)

On Chernikovp-groups

Gudivok P. M., Shapochka I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 3. - pp. 291–304

We investigate extensions of divisible Abelianp-groups with minimality condition by means of a finitep-groupH and establish the conditions under which the problem of describing all nonisomorphic extensions of this sort is wild. All the nonisomorphic Chernikovp-groups are described whose factor-group with respect to the maximum divisible Abelian subgroup is a cyclic group of orderp s ,s≤2.

Article (Ukrainian)

Chernikov p-groups and integral p-adic representations of finite groups

Drobotenko V. S., Gudivok P. M., Vashchuk F. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 742–753

The connection is studied between Chernikov p-groups and integral p-adic representations of finite p-groups. A description is presented with a precision up to isomorphism of certain classes of Chernikov p-groups.

Article (Ukrainian)

Representations of finite p-groups over the ring of formal power series with integral p-adic coefficients

Gudivok P. M., Oros V. M., Roiter A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 753–765

Article (Ukrainian)

On Sylow subgroups of the general linear group over a complete discrete valuation ring

Gudivok P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 918–924

Article (Ukrainian)

Normal group rings

Bovdi A. A., Gudivok P. M., Semirot M. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 3 – 8

Article (Ukrainian)

Modular and p-adic integral representations of a direct product of groups

Gudivok P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 580–588

Article (Ukrainian)

Several remarks on integral representations of finite groups

Gudivok P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 539–545

Brief Communications (Russian)

On representations of finite groups over a ring of classes of subtraction by modulus $m$

Drobotenko V. S., Gudivok P. M., Likhtman A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 1. - pp. 82-89